# SDR CA110331008

- Difficulty date: March 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Inaccurate
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS DURING FLIGHT, THE OIL PRESSURE STARTED TO OSCILLATE AND THEN STARTED TO DECREASE.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON AN INDICATION PROBLEM.
